# SDR A6WA2019012946344

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 34,080 hours, 32,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 7959
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

W/O 275590 MX WORK CARD #3, DURING EMERGENCY LIGHT CHECK, FOUND AFT MOST EXTERNAL EMERGENCY LIGHTS, AND MID-CABIN INTERIOR EMERGENCY LIGHT OUT.
